Volume 27, Number 1
Preview Issue Next Issue

full paper access

Carsten Gräser and Ralf Kornhuber

J. Comp. Math., 27 (2009), pp. 1-44.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 217 261 Article preview

full paper access

Xin Wen and Shi Jin

J. Comp. Math., 27 (2009), pp. 45-67.

Preview Full PDF 122 174 Article preview

full paper access

Wei Gong and Ningning Yan

J. Comp. Math., 27 (2009), pp. 68-88.

Preview Full PDF 121 175 Article preview

full paper access

Linbo Zhang, Tao Cui and Hui Liu

J. Comp. Math., 27 (2009), pp. 89-96.

Preview Full PDF 145 199 Article preview

full paper access

WenbinLiu, Wei Gongming and Ningning Yan

J. Comp. Math., 27 (2009), pp. 97-114.

Preview Full PDF 126 177 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80